# SDR SWAA2020032442788

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT  AT B .S. 400-420, R.B.L. 22, W.L. 155         REMOVED FCB FLOOR TO SIDEWALL SUPPORT AT BS 400-420 RBL 22 WL 155 I.A.W SRM 51-40-02-0G-0. INSTALLED NEW FLOOR TO SIDEWALL SUPPORT I.A.W. SRM 51-40-02-0G-0 AND DWG 143A7500 ID: 0001 REV: -
